Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Delzant, Thomas
Hamiltoniens périodiques et images convexes de l'application moment. Bulletin de la Société Mathématique de France, 116 no. 3 (1988), p. 315-339
Full text djvu | pdf | Reviews MR 90b:58069 | Zbl 0676.58029 | 9 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1988__116_3_315_0

Bibliography

[A-M] ABRAHAM (R.) and MARSDEN (J.). — Foundations of mechanics, 2ième édition. Reading, Benjamin Cummings, 1978.  MR 81e:58025 |  Zbl 0393.70001
[A1] ATIYAH (M.F.). — Convexity and commuting hamiltonians, Bull. London Math. Soc., t. 14, 1982, p. 1-15.  MR 83e:53037 |  Zbl 0482.58013
[A2] ATIYAH (M.F.). — Angular momentum, convex polyedra and algebraic geometry, Proc. Edinburgh Math. Soc., t. 26, 1983, p. 121-138.  MR 85a:58027 |  Zbl 0521.58026
[A.M.M.] ARMS (J.), MARSDEN (J.) and MONCRIEF (V.). — Symmetry and bifurcation of mommentum mapping, Comm. Math. Phys., t. 78, 1981, p. 455-478.
Article |  MR 82m:58028 |  Zbl 0486.58008
[Da] DANILOV (V.I.). — The geometry of toric varieties, Russian Math. Surveys, 33.2, 1978, pp. 97-154. — (Uspekhi Mat. Nauk, 33.2, 1978, pp. 85-134).  MR 80g:14001 |  Zbl 0425.14013
[De] DELZANT (T.). — Thèse, Paris VI, 1986.
[Du] DUISTERMAAT (J.). — Convexity and tightness for restrictions of hamiltonian functions to fixed point of an antisymplectic involution, Trans. Amer. Math. Soc., t. 275, t. 1, 1983, p. 417-429.  MR 84c:53035 |  Zbl 0504.58020
[D-H] DUISTERMAAT (J.) and HECKMAN (G.). — On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math., t. 67, 1982, p. 259-268.  MR 84h:58051a |  Zbl 0503.58015
[F] FRANKEL (T.). — Fixed points and torsion on Kaehler manifolds, Ann. of Math., t. 70, 1959, p. 1-8.  MR 24 #A1730 |  Zbl 0088.38002
[G-S] GUILLEMIN (V.) and STERNBERG (S.). — Convexity properties of the moment mapping, Invent. Math., t. 67, 1982, p. 491-513.  MR 83m:58037 |  Zbl 0503.58017
[Mi] MILNOR (J.). — Morse theory. — Princenton, Ann. of Math. Studies 51, 1968.
[R] REEB (G.). — Sur certaines propriétés topologiques des variétés feuilletées. Paris, Hermann, 1952.  MR 14,1113a |  Zbl 0049.12602
[S] SOURIAU (J.M.). — Structure des systèmes dynamiques. — Paris, Dunod, 1970.  MR 41 #4866 |  Zbl 0186.58001
[T] TEISSIER (B.). — Variétés toriques et polytopes, Sém. Bourbaki, exp. n° 565, 1980-1981.
Numdam |  Zbl 0494.52010
[W1] WEINSTEIN (A.). — Lectures on symplectic manifolds, [AMS Reg. Conf. in Math. n° 29], 1977, Symplectic manifolds and their lagrangian submanifolds, Adv. in Math., 6, 1971, pp. 329-346.  Zbl 0213.48203
Copyright Cellule MathDoc 2014 | Credit | Site Map